# SDR ASAA0380606

- Difficulty date: October 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD FIBERGLASS CLOTH TORN FROM UPPER SURFACE AT FS 1079-1117.  REPLACED FLOORBOARD PER SRM 53-03.  (M)
